Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319557
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE DE ESTADUAL DE CAMPINASpt_BR
dc.identifier.isbnnullpt
dc.typeArtigo de periódicopt_BR
dc.type.categorynullpt_BR
dc.titleAbstract Framework For The Theory Of Statistical Solutionspt_BR
unicamp.author.emailoliveira.snake@gmail.compt_BR
unicamp.authorSoares de Oliveira, I., Laboratório de História Natural de Anfíbios Brasileiros, Instituto de Biologia, Universidade Estadual de Campinas, Campinas, SP, Brazilpt_BR
unicamp.authorToledo, L.F., Laboratório de História Natural de Anfíbios Brasileiros, Instituto de Biologia, Universidade Estadual de Campinas, Campinas, SP, Brazilpt_BR
unicamp.author.externalBueno Noleto, R., Departamento de Biologia, Universidade Estadual do Paraná, Campus União da Vitória, União da Vitória, PR, Brazilpt
unicamp.author.externalKarlokoski Cunha de Oliveira, A., Departamento de Zoologia, Universidade Federal do Paraná, Curitiba, PR, Brazilpt
unicamp.author.externalCestari, M., Laboratório de Citogenética Animal e Mutagênese Ambiental, Departamento de Genética, Universidade Federal do Paraná, Curitiba, PR, Brazilpt
dc.description.abstractAn abstract framework for the theory of statistical solutions is developed for general evolution equations, extending the theory initially developed for the three-dimensional incompressible Navier-Stokes equations. The motivation for this concept is to model the evolution of uncertainties on the initial conditions for systems which have global solutions that are not known to be unique. Both concepts of statistical solution in trajectory space and in phase space are given, and the corresponding results of existence of statistical solution for the associated initial value problems are proved. The wide applicability of the theory is illustrated with the very incompressible Navier-Stokes equations, a reaction-diffusion equation, and a nonlinear wave equation, all displaying the property of global existence of weak solutions without a known result of global uniqueness. © 2016 Elsevier Inc.en
dc.relation.ispartofJournal of Differential Equationspt_BR
dc.publisherAcademic Press Inc.pt_BR
dc.date.issued2016pt_BR
dc.identifier.citationJournal Of Differential Equations. Academic Press Inc., v. 260, p. 8428 - 8484, 2016.pt_BR
dc.language.isoenpt_BR
dc.description.volume260pt_BR
dc.description.issuenumberpt_BR
dc.description.initialpage8428pt_BR
dc.description.lastpage8484pt_BR
dc.rightsfechadopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn00220396pt_BR
dc.identifier.doi10.1016/j.jde.2016.02.027pt_BR
dc.identifier.urlhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84960158018&partnerID=40&md5=0309bbfafcef1fd33c4797b4b39b0514pt_BR
dc.date.available2016-12-06T17:44:22Z-
dc.date.accessioned2016-12-06T17:44:22Z-
dc.description.provenanceMade available in DSpace on 2016-12-06T17:44:22Z (GMT). No. of bitstreams: 1 2-s2.0-84960158018.pdf: 743023 bytes, checksum: 4841fba7d5bc65ed15fd66c5ad5ee77d (MD5) Previous issue date: 2016en
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/319557-
dc.identifier.idScopus2-s2.0-84960158018pt_BR
dc.description.conferencenomenullpt_BR
dc.description.conferencedatenullpt_BR
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84960158018.pdf725.61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.